# SDR SWAA2022022496787

- Difficulty date: January 7, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FLOOR PANEL 120AF IS CORRODED AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120AF FROM .071 202AT3; LOT# 1373736-1 PER AMM 25-52-01-201-801 AND DWG 453A1610 DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN FOR THIS PART IN SRM
